# SDR SWAA2019032230918

- Difficulty date: February 23, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SUB THRESHOLD WEB CORRODED BETWEEN BS 793 TO BS 847, BETWEEN RBL 20 TO RBL 28.  R&R WEB IAW SRM AND DWG.
